# SDR SWIA200617031

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP LOWER SURFACE INTERNAL STRINGER CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LT NACELLE FLAP, PN: 120-40327-001.
